IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Multifractality of quantum wave functions in the presence of perturbations
Autor/es:
REMY DUBERTRAND; IGNACIO GARCIA MATA; BERTRAND GEORGEOT; OLIVIER GIRAUD; GABRIEL LEMARIE; JOHN MARTIN
Revista:
PHYSICAL REVIEW E
Editorial:
AMER PHYSICAL SOC
Referencias:
Lugar: New York; Año: 2015 vol. 92 p. 32914 - 32914
ISSN:
1539-3755
Resumen:
We present a comprehensive study of the destruction of quantum multifractality in the presence of perturbations. We study diverse representative models displaying multifractality, including a pseudointegrable system, the Anderson model, and a random matrix model. We apply several types of natural perturbations which can be relevant for experimental implementations. We construct an analytical theory for certain cases and perform extensive large-scale numerical simulations in other cases. The data are analyzed through refined methods including double scaling analysis. Our results confirm the recent conjecture that multifractality breaks down following two scenarios. In the first one, multifractality is preserved unchanged below a certain characteristic length which decreases with perturbation strength. In the second one, multifractality is affected at all scales and disappears uniformly for a strong-enough perturbation. Our refined analysis shows that subtle variants of these scenarios can be present in certain cases. This study could guide experimental implementations in order to observe quantum multifractality in real systems.
rds']